| Catalog Number |
MCS20 |
| Medical Device Problem Codes |
Mechanical Jam (2983); Mechanics Altered (2984)
| Health Effect - Clinical Codes |
Unspecified Tissue Injury (4559); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/27/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Date sent: 4/22/2026 d4: batch # unk.An analysis of the product could not be performed since a physical sample was not received for evaluation.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Event or Problem Description
It was reported that during an unknown procedure that while provider was using the ethicon endo-surgery disposable clip applier, the clip applier was not loading any clips which then caused the clip applier to tear through the vein versus clip an appendage of the vein.It shot blanks several times, when it should have had clips loaded into the instrument.New clip applier was thrown to the sterile field.Product given to leadership with part label.There was no patient consequence reported.